# SDR UALA2009041301054

- Difficulty date: April 12, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 30,271 hours, 12,684 cycles
- Engine: Iae V2527A5
- System (JASC): 3800 · Water and Waste System
- Part: Valve
- Part number: 972C101
- Condition: Malfunctioned
- Location: Water System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WATER PRESSURE ISSUE.  RTFL.  FOUND WATER TANK FULL AND FILL VALVE CLOSED.  CREW REPORT, THERE WAS WATER PRESS ON GROUND, BUT NONE AFTER DEPARTURE. TANK  DRAINED.  LAV AND GALLEY DRAINS NOT AFFECTED.  TRIED TO PRESSURIZE WITH ENGINES AND APU AIR, NO JOY.  WATER SYS WILL PRESSURIZE AT GRD SVC PANEL.  NEXT STEP IS CLEAN OR REPLACE AIR SHUTTLE VALVE & OR AIR FILTER.  WATER SYS IS DRAINED.  TROUBLESHOT TO REPLACEMENT OF AIR SHUTTLE VALVE AND AIR FILTER.  REPLACED AIR SHUTTLE VALVE AND FILTER.  FILLED AND PRESSURIZED WITH APU.
